# SDR CALA2025080807492

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR ASSY FWD ATTACH BRACKET CORRODED.  REPAIRED IAW SRM 53-80-15-2R-1, REPAIR 1.
